# SDR SWI2025F01715

- Difficulty date: November 15, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N623UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000830
- Aircraft time: 12,379 hours, 8,308 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060003
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK 1A HAS THICKNESS REDUCTION WEAR OF .98MM MAX ALONG FWD SIDE.  REMOVED AND REPLACED THE LT WING FLAP TRACK 1A IAW AMM 57-54-25.
